# SDR 2008UALA02282

- Difficulty date: April 19, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 36,646 hours, 10,192 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN PRESSURE DECREASING.  EICAS STATUS PARAMETERS DISPLAYED, OXY PRESS.  CREW COMMENTS, AT TAKEOFF PRESS 1690, AT LDG 1530.  RECONNECTED BOTH CREW OXYG EN MASKS AND LEAKED CHECKED GOOD.RESERVICED CREW OXYGEN PER AMM LEAKED CHECKED ALL FITTINGS AT CREW OXYGEN BOTTLE AND R EGULATOR AREA AND NO LEAKS FOUND.EICAS READING AND BOTTLE PRESSU RE ONLY 40 PSI  DIFFERENCE.GOOD FOR SERVICE.
